Help! HW Family

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

armyvet&wife
Regular Member


Date Joined Jun 2008
Total Posts : 27
   Posted 6/14/2008 4:14 PM (GMT -7)   
 Hi Everyone,
 
    I just wanted to vent on some thoughts that are bothering me now and maybe get some advice. So  I have been  weaning
slowly off Klonopin  .5 once daily but I missed  a dose 24 hrs ago and just experienced a severe dizzy spell -no more like lightheadness like I felt my head got really tight and floatling type feeling ( a lil hard to explain) eyes
Anyway the yesterday the Dr suggested stopping the Klonopin cold turkey and put me on 25mg of Librium - which is also a benzo !!!
 
I am so pill phobic at this point I just dont know what to do. I have never even heard of Librium all I know it is really old
med.
 
I took a 1mg of Klonopin just to calm down from that freak lightheaded/floating feelin in my head. But I dont feel any different.
Was that perhaps a withdrawal. Because I have had a few of those episodes this year.
 
so heres my dilema- should I get a second opinion on this new med or just take it. Should I go to my general practioner and
get another workup. I just dunno. Also, I have heart thumps (palps) occasionaly that have already been evaluated but are worse since this weaning period. Please any advice would help ease my negative thoughts.
 
Thank you
 

ARMYVET&WIFE


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 6/14/2008 4:37 PM (GMT -7)   

Hi armyvet, I am sorry your going through all this.  Changing medication can be stressful.  I dont know what your situation is at all but I have an anxiety/panic disorder and take Xanax as needed.  My grandmother used to take Librium for years and called it her "nerve pill" of course, we dont know exactly why she was taking it either.

Whenever you start to ween your body from those classes of medications....benzo's and antidepressants can really cause these feelings of being lightheaded, dizzy, nausea.  This is because the meds are messing with the seratonin levels in your brain.  It isnt necessarly withdrawl as it is a side effect of weening down.  There are lots of studies on this and I am sure that you have been given some great advice from the anxiety forum as they are most knowledgeable regarding all this there.

As to your palps, would you say that just during this time it is worse?  Are they stronger or more intense?  If so then I would get checked out again just to be safe. 


Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 11, 2017 12:53 AM (GMT -7)
There are a total of 2,903,873 posts in 318,693 threads.
View Active Threads


Who's Online
This forum has 158103 registered members. Please welcome our newest member, NonI of two.
196 Guest(s), 3 Registered Member(s) are currently online.  Details
The Dude Abides, testuser1234, NotQuiteAntonio